# SDR DALA2021062403434

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Damaged
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 SUMMARY OF NRC 00106: UPPER SURFACE AT LE SLAT 3 TRAILING EDGE WEDGE WAS REPAIRED PER B757 SRM. CORRECTIVE ACTION: SUMMARY OF NRC 00106: UPPER SURFACE AT LE SLAT 3 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (1849623)
